MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01U
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Paralysis (1997)
Date of Event 03/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Blood was noted in left axillary intra-aortic balloon pump (iabp) helium sheath after patient turned onto her left side.Blood found in the balloon.Immediate pain and paresthesia to left lower extremity, vascular surgery consulted, patient went to the operating room for left axillary artery repair and hematoma removal.

Brand Name
LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
MDR Report Key18989980
Report Number18989980
Device Sequence Number16907059
Product Code DSP
UDI-Device Identifier10607567109503
UDI-Public(01)10607567109503
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
Report Date (Section F) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number0684-00-0479-01U
Device Catalogue Number0684-00-0479-01U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown
Date Report Sent to FDA03/26/2024